# SDR SWAA2023100395867

- Difficulty date: August 31, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT DOOR THRESHOLD (STA.440-480+12) HAS LIGHT SURFACE CORROSION. (MARKED)<[01] REMOVED DAMAGE FOUND TO BE WITHIN LIMITS PER SRM 53-00-3-1A-2. RESTORED FINISH PER AMM 51-21-72;[02] C/W INSPECTION
